# SDR ASAA2015091413045

- Difficulty date: September 14, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 11,077 hours, 3,522 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOST SATCOM, DIDN'T CATCH IT UNTIL ON GROUND.  ACFT GROUNDED.  RESET PROCEDURE ACCOMPLISHED AND SATCOM RESTORED.
